JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Almost Sure Convergence for Asymptotically Almost Negatively Associated Random Variable Sequences
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Almost Sure Convergence for Asymptotically Almost Negatively Associated Random Variable Sequences
Baek, Jong-Il;
  PDF(new window)
 Abstract
We in this paper study the almost sure convergence for asymptotically almost negatively associated(AANA) random variable sequences and obtain some new results which extend and improve the result of Jamison et al. (1965) and Marcinkiewicz-Zygumnd strong law types in the form given by Baum and Katz (1965), three-series theorem.
 Keywords
Asymptotically almost negatively associated random variable sequences;almost convergence;three-series theorem;
 Language
English
 Cited by
1.
Strong Convergence Properties for Asymptotically Almost Negatively Associated Sequence, Discrete Dynamics in Nature and Society, 2012, 2012, 1  crossref(new windwow)
 References
1.
Baum, E. and Katz, M. (1965). Convergence rates in the law of large numbers, Transactions of the American Mathematical Society, 120, 108–123

2.
Chandra, T. K. and Ghosal, S. (1996a). Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables, Acta Mathematica Hungarica, 71, 327–336 crossref(new window)

3.
Chandra, T. K. and Ghosal, S. (1996b). The strong law of large numbers for weighted averages under dependence assumption, Journal of Theoretical Probability, 9, 797–809 crossref(new window)

4.
Jamison, B., Orey, S. and Pruitt,W. (1965). Convergence of weighted averages of independent random variables, Probability Theory and Related Fields, 4, 40–44 crossref(new window)

5.
Joag-Dev, K. and Proschan, F. (1983). Negative association of random variables with applications, The Annals of Statistics, 11, 286–295

6.
Stout W. F. (1974). Almost Sure Convergence, Academic Press, New York